# SDR SWAA2024041975440

- Difficulty date: April 15, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 69,046 hours, 40,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKED HOLES @ STA 114.55<[01] ACCOMPLISHED CUTOUT OF DAMAGED HOLES IAW SRM 55-10-01-2R-1.;[02] PREFORMED HFEC ON SKIN PER BOEING NDT PART 6 51-00-00 PROCEDURE 23 NO DEFECTS FOUND AT SKIN CUTOUT;[03] ACCOMPLISHED PERMANENT REPAIR IAW SRM 55-10-01-2R-1.;[04] INSPECTED WORK ABOVE
